# SDR DALA2022081205498

- Difficulty date: August 9, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 67,057 hours, 25,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9222122) FOUND LEFT OVERWING EXIT LIGHT INOP DURING SVC CK. R/R CHARGER AND BATTERY PACK M01694 REF B737 AMM 33-51. CKS OK.
